Onesided Trigonometrical Approximation of Periodic Multivariate Functions
Mathematica balkanica, Tome 2 (1988) no. 2, p. 230
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a14,
author = {Liudmil Alexandrov. Vasil Popov},
title = {Onesided {Trigonometrical} {Approximation} of {Periodic} {Multivariate} {Functions}},
journal = {Mathematica balkanica},
pages = {230},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a14/}
}
Liudmil Alexandrov. Vasil Popov. Onesided Trigonometrical Approximation of Periodic Multivariate Functions. Mathematica balkanica, Tome 2 (1988) no. 2, p. 230. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a14/